The topology of the space of rational curves on a toric variety

Martin A. Guest Department of Mathematics, University of Rochester

TBD mathscidoc:1701.331803

Acta Mathematica, 174, (1), 119-145, 1993.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:24 uploaded by actaadmin ] [ 215 downloads ] [ 0 comments ]
@inproceedings{martin1993the,
  title={The topology of the space of rational curves on a toric variety},
  author={Martin A. Guest},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203324173271512},
  booktitle={Acta Mathematica},
  volume={174},
  number={1},
  pages={119-145},
  year={1993},
}
Martin A. Guest. The topology of the space of rational curves on a toric variety. 1993. Vol. 174. In Acta Mathematica. pp.119-145. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203324173271512.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved